| Model Number |
328431 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that an unspecified number of syringe 0.3ml 30ga 1/2in uf 10bag 500cs separated from the hub during use.The following was reported by the initial reporter: "it was reported that needle hub separates into shield.Verbatim: consumer reported when removing the orange needle shield the needle is coming off and staying in the needle shield.Consumer stated this has happened with 1-2 syringes from each poly bag.".
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 3/18/2021.H.6.Investigation: customer returned a single syringe with a pouch labeled for 0.3ml, 30 gauge, 12.7mm syringes from lot 0160994.The syringe was returned fully intact and features no immediately observable defects.Removing the needle shield found that the hub was properly attached to the barrel of the syringe.A needle shield pull force test was performed on this syringe.The needle shield required 2.97 lbs of force to be removed.The specification states that all pull forces within the range of 0.85 lbs to 5.95 lbs are acceptable.With the needle hub attached and the needle shield being within pull force specification, the report of the hub separating from the barrel could not be confirmed for this sample.Customer also returned an unopened pouch labeled for 0.3ml 30 gauge 12.7mm syringes from lot 0160994.Since this pouch is unopened and no loose needle shields are inside, the samples were not tested for needle shield separation forces.A review of the device history record was completed for batch # 0160994 all inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Root cause cannot be determined at this time as the issue is unconfirmed.
Event or Problem Description